Volume 10, Issue 2
On the Sufficient Conditions for the Solubility of Algebraic Inverse Eigenvalue Problems

Shu-fang Xu

DOI:

J. Comp. Math., 10 (1992), pp. 171-180

Published online: 1992-10

Preview Full PDF 164 1741
Export citation
  • Abstract

With the help of Brouwer's fixed point theorem and the relations of the eigenvalues and diagonal elements of a Hermitian matrix, we give some new sufficient conditions for the solubility of algebraic inverse eigenvalue problems.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-171, author = {}, title = {On the Sufficient Conditions for the Solubility of Algebraic Inverse Eigenvalue Problems}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {2}, pages = {171--180}, abstract = { With the help of Brouwer's fixed point theorem and the relations of the eigenvalues and diagonal elements of a Hermitian matrix, we give some new sufficient conditions for the solubility of algebraic inverse eigenvalue problems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9350.html} }
TY - JOUR T1 - On the Sufficient Conditions for the Solubility of Algebraic Inverse Eigenvalue Problems JO - Journal of Computational Mathematics VL - 2 SP - 171 EP - 180 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9350.html KW - AB - With the help of Brouwer's fixed point theorem and the relations of the eigenvalues and diagonal elements of a Hermitian matrix, we give some new sufficient conditions for the solubility of algebraic inverse eigenvalue problems.
Shu-fang Xu. (1970). On the Sufficient Conditions for the Solubility of Algebraic Inverse Eigenvalue Problems. Journal of Computational Mathematics. 10 (2). 171-180. doi:
Copy to clipboard
The citation has been copied to your clipboard